It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board

  • Continued joint pain after iron infusion

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 10-31-2016, 11:25 AM   #1
    Kaysb2
    Newbie
    (female)
     
    Kaysb2's Avatar
     
    Join Date: Oct 2016
    Posts: 1
    Kaysb2 HB User
    Continued joint pain after iron infusion

    I had an iron infusion, injectafer, 8 weeks ago. I was diagnosed with iron deficient anemia. My ferritin was 7 and all of my other labs were abnormal regarding iron. I am still experiencing widespread joint pain and spine pain 2 months after the infusion. My doctor tells me that this is not from the infusion. He said those symptoms can happen for a few days after but not this length of time. I did not have these symptoms before. I got the infusion and I had chills, a fever, bone and joint pain. The fever went away and the severity of the bone pain lessened, but every joint hurts from my toes, fingers, elbows, shoulder, hips, etc. Has anyone experienced this or have any thoughts on it? Thank you!

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply

    Tags
    anemia, bone pain, iron infusion, joint pain



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:51 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!